# SDR 96ZZZX5360

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 707*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Support
- Part number: S508315
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING L/E WEBS IN  HINGE AREA, NOTED FITTING (SUPPORT WAS CRACKED IN AREAS OF FASTENER HOLES.  POSSIBLE CAUSE, SHOOTING 'D' RIVETS IN MAGNESIUM SUPPORT.  RECOMMEND USING 'B' RIVETS.
